Year 2018, Volume 8, Issue 2, Pages 53 - 69 2018-12-28

An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation
Genelleştirilmiş Benjamin-Bona-Mahony Denklemine Galerkin Metodunun Bir Uygulaması

Turgut AK [1]

86 189

In this study, Galerkin finite element method is applied to generalized Benjamin-Bona-Mahony-Burgers (gBBM-B) equation. Quadratic B-spline functions are used as interpolation function. Stability analysis is investigated based on von Neumann theory. The performance of the proposed method is checked by two test problems with zero boundary conditions. As a result, it is observed that applied method is successful and efficient to show motions of some waves.

Bu çalışmada, genelleştirilmiş Benjamin-Bona-Mahony (gBBM-B) denklemine Galerkin sonlu elemanlar yöntemi uygulanmıştır. İnterpolasyon fonksiyonu olarak kuadratik B-spline fonksiyonlar kullanılmıştır. Von Neumann teorisine bağlı olarak kararlılık analizi incelenmiştir. Sıfır sınır şartları ile iki test problemi yardımıyla önerilen yöntemin performansı kontrol edilmiştir. Sonuç olarak, uygulanan yöntemin bazı dalga hareketlerini göstermek için başarılı ve etkili olduğu gözlenmiştir.

  • Korteweg, D.J., de Vries, G., On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary wave, Philosophical Magazine, 39, 422–443, 1895.
  • Triki, H., Ak, T., Moshokoa, S.P., Biswas, A., Soliton solutions to KdV equation with spatio-temporal dispersion, Ocean Engineering, 114, 192-203, 2016.
  • Triki, H., Ak, T., Biswas, A., New types of soliton-like solutions for a second order wave equation of Korteweg-de Vries type, Applied and Computational Mathematics, 16(2), 168-176, 2017.
  • Karakoc, S.B.G., Zeybek, H., Ak, T., Numerical solutions of the Kawahara equation by the septic B-spline collocation method, Statistics, Optimizatin and Information Computing, 2, 211-221, 2014.
  • Raslan, K.R., Collocation method using quartic B-spline for the equal width (EW) equation, Applied Mathematics and Computation, 168(2), 795-805, 2005.
  • Saka, B, Dag, I., Dereli, Y, Korkmaz, A., Three different methods for numerical solution of the EW equation, Engineering Analysis with Boundary Elements, 32(7), 556-566, 2008.
  • Inan, B., Bahadir, A.R., A fully implicit finite difference scheme for the regularized long wave equation, General Mathematics Notes, 33(2), 40-59, 2016.
  • Lu, C., Huang, W., Qiu, J., An adaptive moving mesh finite element solution of the regularized long wave equation, Journal of Scientific Computing, 74(1), 122-144, 2018.
  • Inan, B., Bahadir, A.R., Numerical solution of the one-dimensional Burgers’ equation: Implicit and fully implicit exponential finite difference methods, Pramana-Journal of Physics, 81(4), 547-556, 2013.
  • Mittal, R.C., Tripathi, A., Numerical solutions of two-dimensional Burgers’ equations using modified Bi-cubic B-spline finite elements, Engineering Computations, 32(5), 1275-1306, 2014.
  • Ak, T., Karakoc, S.B.G., A numerical technique based on collocation method for solving modified Kawahara equation, Journal of Ocean Engineering and Science, 3(1), 67-75, 2018.
  • Ak, T., Aydemir, T., Saha, A., Kara, A.H., Propagation of nonlinear shock waves for the generalized Oskolkov equation and its dynamic motions in presence of an external periodic perturbation, Pramana-Journal of Physics, 90:78, 1-16, 2018.
  • Sierra, C.A.G., Closed form solutions for a generalized Benjamin-Bona-Mahony-Burgers equation with higher-order nonlinearity, Applied Mathematics and Computation, 234, 618-622, 2014.
  • Omrani, K., Ayadi, M., Finite difference discretization of the Benjamin-Bona-Mahony-Burgers equation, Numerical Methods for Partial Differential Equations, 24(1), 239-248, 2008.
  • Dehghan, M., Abbaszadeh, M., Mohebbi, A., The numerical solution of nonlinear high dimensional generalized Benjamin-Bona-Mahony-Burgers equation via the meshless method of radial basis functions, Journal Computers & Mathematics with Applications, 68(3), 212-237, 2014.
  • Alquran, M., Al-Khaled, K., Sinc and solitary wave solutions to the generalized Benjamin–Bona–Mahony–Burgers equations, Physica Scripta, 83, 065010, 2011.
  • Fardi, M., Sayevand, K., Homotopy analysis method: A fresh view on Benjamin-Bona-Mahony-Burgers equation, The Journal of Mathematics and Computer Science, 4(3), 494-501, 2012.
  • Ganji, Z.Z., Ganji, D.D., Bararnia, H., Approximate general and explicit solutions of nonlinear BBMB equations by Exp-function method, Applied Mathematical Modelling, 33, 1836-1841, 2009.
  • Jawad, A.J.M., New exact solutions of nonlinear partial differential equations using tan-cot function method, Studies in Mathematical Sciences, 5(2), 13-25, 2012.
  • Arora, G., Mittal, R.C., Singh, B.K., Numerical soltion of BBM-Burger equation with quartic B-spline collocation method, Journal of Engineering Science and Technology, Special Issue on (ICMTEA 2013), 104-116, 2014.
  • Prenter, P.M., Splines and Variational Methods, John Wiley, New York, 1975.
Primary Language en
Subjects Engineering
Published Date 2018
Journal Section Table of Contents
Authors

Orcid: 0000-0001-8368-8506
Author: Turgut AK
Institution: YALOVA ÜNİVERSİTESİ
Country: Turkey


Bibtex @research article { adyusci427462, journal = {Adıyaman University Journal of Science}, issn = {2147-1630}, eissn = {2146-586X}, address = {Adıyaman University}, year = {2018}, volume = {8}, pages = {53 - 69}, doi = {}, title = {An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation}, key = {cite}, author = {AK, Turgut} }
APA AK, T . (2018). An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation. Adıyaman University Journal of Science, 8 (2), 53-69. Retrieved from http://dergipark.org.tr/adyusci/issue/42366/427462
MLA AK, T . "An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation". Adıyaman University Journal of Science 8 (2018): 53-69 <http://dergipark.org.tr/adyusci/issue/42366/427462>
Chicago AK, T . "An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation". Adıyaman University Journal of Science 8 (2018): 53-69
RIS TY - JOUR T1 - An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation AU - Turgut AK Y1 - 2018 PY - 2018 N1 - DO - T2 - Adıyaman University Journal of Science JF - Journal JO - JOR SP - 53 EP - 69 VL - 8 IS - 2 SN - 2147-1630-2146-586X M3 - UR - Y2 - 2019 ER -
EndNote %0 Adıyaman University Journal of Science An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation %A Turgut AK %T An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation %D 2018 %J Adıyaman University Journal of Science %P 2147-1630-2146-586X %V 8 %N 2 %R %U
ISNAD AK, Turgut . "An Application of Galerkin Method to Generalized Benjamin-Bona-Mahony-Burgers Equation". Adıyaman University Journal of Science 8 / 2 (December 2018): 53-69.